MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; DBD-SYRINGE,LUER LOCK,STERILE,60ML,PUMPC

MEDLINE INDUSTRIES LP; DBD-SYRINGE,LUER LOCK,STERILE,60ML,PUMPC
Catalog Number SYR160010PCZ
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
Leaking around syringe plunger.
 
Additional Manufacturer Narrative
It was reported that "propofol leaking around the plunger and the plunger becoming very hard to push.When putting the syringe in the propofol infuser, the infuser is unable to push the plunger of the syringe and begins alarming that there is an occlusion".No additional information was provided.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
DBD-SYRINGE,LUER LOCK,STERILE,60ML,PUMPC
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key20030884
Report Number1417592-2024-00815
Device Sequence Number11529166
Product Code FMF
UDI-Device Identifier20193489181637
UDI-Public20193489181637
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberSYR160010PCZ
Device Lot Number89723020003, 89723030001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/30/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2024
Initial Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown